Alert archive / Idaho / High Wind Warnings in 2005
High Wind Warning 1, NWS Boise, ID
NWS Boise, ID issued this high wind warning at Nov 13, 2005, 12:04 PM MST for Gooding County, Jerome County, Twin Falls County, Idaho. It took effect at Nov 14, 2005, 5:00 AM MST. It was in force for 8 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 13, 2005, 12:04 PM MST (19:04 UTC)
- In effect from
- Nov 14, 2005, 5:00 AM MST
- Expired
- Nov 14, 2005, 12:39 PM MST
- In force
- 8 hr
- Issued by
- NWS Boise, ID
Counties Gooding County, ID, Jerome County, ID, Twin Falls County, ID
The radar
The Pocatello radar (KSFX), 162 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 14, 10:10 AM MST | NON-TSTM WND GST 53 | 16 Ssw Rogerson, ID | JACKPOT ITD. ELEV 5495 FT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 7.1 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1479 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KBOI 131904 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1204 PM MST SUN NOV 13 2005 ...HIGH WINDS MONDAY IN SOUTH CENTRAL IDAHO WITH VERY WINDY CONDITIONS MONDAY ACROSS MOST OF SOUTHEAST OREGON AND SOUTHWEST IDAHO... .A VIGOROUS UPPER TROUGH OVER NORTHWEST WASHINGTON WILL DIVE SOUTHEAST ACROSS OREGON AND IDAHO LATE TONIGHT. BUILDING HIGH PRESSURE AT THE SURFACE WILL COMBINE WITH STRONG NORTHWESTERLY JET STREAM WINDS ALOFT MONDAY FOR VERY WINDY CONDITIONS IN MOST OF SOUTHEAST OREGON THROUGH THE TREASURE VALLEY...CAMAS PRAIRIE AND SOUTHWEST HIGHLANDS. HIGH WINDS GUSTING ABOVE 55 MPH ARE EXPECTED IN THE WESTERN MAGIC VALLEY AND SOUTHERN TWIN FALLS COUNTY MONDAY. IDZ016-030-140315- /O.NEW.KBOI.HW.W.0001.051114T1200Z-051115T0100Z/ WESTERN MAGIC VALLEY-SOUTHERN TWIN FALLS COUNTY- 1204 PM MST SUN NOV 13 2005 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 6 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM TO 6 PM MST MONDAY. HIGH WINDS MONDAY IN THE MAGIC VALLEY WILL RESULT FROM BUILDING HIGH PRESSURE AT THE SURFACE AND MIXING OF GUSTY WINDS ALOFT ASSOCIATED WITH A JET STREAM OVER OREGON AND IDAHO MONDAY. SOUTHWEST WINDS OF 10 TO 20 MPH WILL INCREASE AFTER MIDNIGHT REACHING 20 TO 35 MPH EARLY MONDAY MORNING. SUSTAINED WINDS OF 40 MPH WITH GUSTS ABOVE 55 MPH ARE EXPECTED MAINLY BETWEEN NOON AND 4 PM MST IN THE MAGIC VALLEY AND SOUTHERN TWIN FALLS COUNTY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ ORZ061-063-140315- /O.NEW.KBOI.WI.Y.0001.051114T1200Z-051114T2200Z/ HARNEY COUNTY-MALHEUR COUNTY- 1104 AM PST SUN NOV 13 2005 /1204 PM MST SUN NOV 13 2005/ ...WIND ADVISORY IN EFFECT FROM 5 AM MST /4 AM PST/ TO 3 PM MST /2 PM PST/ MONDAY... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM MST /4 AM PST/ TO 3 PM MST /2 PM PST/ MONDAY. VERY WINDY CONDITIONS WILL DEVELOP IN SOUTHEAST OREGON MONDAY MORNING. NORTHWEST WINDS OF 10 TO 25 MPH AFTER MIDNIGHT WILL INCREASE TO 20 TO 40 MPH FOR MID-MORNING THROUGH MID- AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IDZ012-014-015-028-ORZ064-140315- /O.NEW.KBOI.WI.Y.0001.051114T1200Z-051115T0100Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY- SOUTHWEST HIGHLANDS-CAMAS PRAIRIE-LOWER TREASURE VALLEY OR- 1204 PM MST SUN NOV 13 2005 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 6 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 6 PM MST MONDAY. VERY WINDY CONDITIONS WILL DEVELOP MONDAY MORNING ACROSS MUCH OF SOUTHWEST IDAHO. NORTHWEST WINDS OF 10 TO 20 MPH BY 3 AM WILL INCREASE TO 20 TO 45 MPH EARLY MONDAY MORNING THEN PERSIST THROUGH THE AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
5 follow-up statements
000 WWUS75 KBOI 132255 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 355 PM MST SUN NOV 13 2005 ...HIGH WINDS MONDAY IN SOUTH CENTRAL IDAHO WITH VERY WINDY CONDITIONS MONDAY ACROSS MOST OF SOUTHEAST OREGON AND SOUTHWEST IDAHO... .A VIGOROUS UPPER TROUGH OVER NORTHWEST WASHINGTON WILL DIVE SOUTHEAST ACROSS OREGON AND IDAHO LATE TONIGHT. BUILDING HIGH PRESSURE AT THE SURFACE WILL COMBINE WITH STRONG NORTHWESTERLY JET STREAM WINDS ALOFT MONDAY FOR VERY WINDY CONDITIONS IN MOST OF SOUTHEAST OREGON THROUGH THE TREASURE VALLEY...CAMAS PRAIRIE AND SOUTHWEST HIGHLANDS. HIGH WINDS GUSTING ABOVE 55 MPH ARE EXPECTED IN THE WESTERN MAGIC VALLEY AND SOUTHERN TWIN FALLS COUNTY MONDAY. IDZ016-030-141100- /O.CON.KBOI.HW.W.0001.051114T1200Z-051115T0100Z/ WESTERN MAGIC VALLEY-SOUTHERN TWIN FALLS COUNTY- 355 PM MST SUN NOV 13 2005 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 6 PM MST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 6 PM MST MONDAY. HIGH WINDS MONDAY IN THE MAGIC VALLEY WILL RESULT FROM BUILDING HIGH PRESSURE AT THE SURFACE AND MIXING OF GUSTY WINDS ALOFT ASSOCIATED WITH A JET STREAM OVER OREGON AND IDAHO MONDAY. SOUTHWEST WINDS OF 10 TO 20 MPH WILL INCREASE AFTER MIDNIGHT REACHING 20 TO 35 MPH EARLY MONDAY MORNING. SUSTAINED WINDS OF 40 MPH WITH GUSTS ABOVE 55 MPH ARE EXPECTED MAINLY BETWEEN NOON AND 4 PM MST IN THE MAGIC VALLEY AND SOUTHERN TWIN FALLS COUNTY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ ORZ061-063-141100- /O.CON.KBOI.WI.Y.0001.051114T1200Z-051114T2200Z/ HARNEY COUNTY-MALHEUR COUNTY- 255 PM PST SUN NOV 13 2005 /355 PM MST SUN NOV 13 2005/ ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM MST /4 AM PST/ TO 3 PM MST /2 PM PST/ MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 5 AM MST /4 AM PST/ TO 3 PM MST /2 PM PST/ MONDAY. VERY WINDY CONDITIONS WILL DEVELOP IN SOUTHEAST OREGON MONDAY MORNING. NORTHWEST WINDS OF 10 TO 25 MPH AFTER MIDNIGHT WILL INCREASE TO 20 TO 40 MPH FOR MID-MORNING THROUGH MID- AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IDZ012-014-015-028-ORZ064-141100- /O.CON.KBOI.WI.Y.0001.051114T1200Z-051115T0100Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY- SOUTHWEST HIGHLANDS-CAMAS PRAIRIE-LOWER TREASURE VALLEY OR- 355 PM MST SUN NOV 13 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM MST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM MST MONDAY. VERY WINDY CONDITIONS WILL DEVELOP MONDAY MORNING ACROSS MUCH OF SOUTHWEST IDAHO. NORTHWEST WINDS OF 10 TO 20 MPH BY 3 AM WILL INCREASE TO 20 TO 45 MPH EARLY MONDAY MORNING THEN PERSIST THROUGH THE AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KBOI 141052 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 352 AM MST MON NOV 14 2005 ...HIGH WINDS MONDAY IN SOUTH CENTRAL IDAHO WITH VERY WINDY CONDITIONS MONDAY ACROSS MOST OF SOUTHEAST OREGON AND SOUTHWEST IDAHO... .A VIGOROUS UPPER TROUGH OVER NORTHWEST WASHINGTON WILL DIVE SOUTHEAST ACROSS OREGON AND IDAHO EARLY THIS MORNING. BUILDING HIGH PRESSURE AT THE SURFACE WILL COMBINE WITH STRONG NORTHWESTERLY JET STREAM WINDS ALOFT TODAY FOR VERY WINDY CONDITIONS IN MOST OF SOUTHEAST OREGON THROUGH THE TREASURE VALLEY...CAMAS PRAIRIE AND SOUTHWEST HIGHLANDS. HIGH WINDS GUSTING ABOVE 55 MPH ARE EXPECTED IN THE WESTERN MAGIC VALLEY AND SOUTHERN TWIN FALLS COUNTY TODAY. IDZ016-030-142200- /O.CON.KBOI.HW.W.0001.051114T1200Z-051115T0100Z/ WESTERN MAGIC VALLEY-SOUTHERN TWIN FALLS COUNTY- 352 AM MST MON NOV 14 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. HIGH WINDS TODAY IN THE MAGIC VALLEY WILL RESULT FROM BUILDING HIGH PRESSURE AT THE SURFACE AND MIXING OF GUSTY WINDS ALOFT ASSOCIATED WITH A JET STREAM OVER OREGON AND IDAHO. SOUTHWEST WINDS OF 10 TO 20 MPH WILL INCREASE RAPIDLY AFTER DAYBREAK REACHING 20 TO 35 MPH. SUSTAINED WINDS OF 40 MPH WITH GUSTS ABOVE 55 MPH ARE EXPECTED MAINLY BETWEEN NOON AND 4 PM MST IN THE MAGIC VALLEY AND SOUTHERN TWIN FALLS COUNTY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ ORZ061-063-142200- /O.CON.KBOI.WI.Y.0001.051114T1200Z-051114T2200Z/ HARNEY COUNTY-MALHEUR COUNTY- 252 AM PST MON NOV 14 2005 /352 AM MST MON NOV 14 2005/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST /2 PM PST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST /2 PM PST/ THIS AFTERNOON. VERY WINDY CONDITIONS WILL DEVELOP IN SOUTHEAST OREGON TODAY. NORTHWEST WINDS OF 10 TO 25 MPH EARLY THIS MORNING WILL INCREASE TO 20 TO 40 MPH FOR MID-MORNING THROUGH MID- AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IDZ012-014-015-028-ORZ064-142200- /O.CON.KBOI.WI.Y.0001.051114T1200Z-051115T0100Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY- SOUTHWEST HIGHLANDS-CAMAS PRAIRIE-LOWER TREASURE VALLEY OR- 352 AM MST MON NOV 14 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. VERY WINDY CONDITIONS WILL DEVELOP THIS MORNING ACROSS MUCH OF SOUTHWEST IDAHO. NORTHWEST WINDS OF 10 TO 20 MPH WILL INCREASE RAPIDLY TO 20 TO 45 MPH LATER THIS MORNING THEN PERSIST THROUGH THE AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KBOI 141736 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1036 AM MST MON NOV 14 2005 ...HIGH WINDS TODAY IN SOUTH CENTRAL IDAHO WITH VERY WINDY CONDITIONS ACROSS MOST OF SOUTHEAST OREGON AND SOUTHWEST IDAHO... .BUILDING SURFACE HIGH PRESSURE OVER NORTH CENTRAL IDAHO THIS MORNING IS COMBINING WITH STRONG NORTHWESTERLY JET STREAM WINDS ALOFT TO PRODUCE AREAS OF VERY WINDY CONDITIONS IN MOST OF SOUTHEAST OREGON AND SOUTHWEST IDAHO. HIGH WINDS GUSTING ABOVE 55 MPH ARE EXPECTED IN THE WESTERN MAGIC VALLEY AND SOUTHERN TWIN FALLS COUNTY TODAY. IDZ016-030-142230- /O.CON.KBOI.HW.W.0001.000000T0000Z-051115T0100Z/ WESTERN MAGIC VALLEY-SOUTHERN TWIN FALLS COUNTY- 1036 AM MST MON NOV 14 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. HIGH WINDS TODAY IN THE MAGIC VALLEY WILL RESULT FROM BUILDING HIGH PRESSURE AT THE SURFACE AND MIXING OF GUSTY WINDS ALOFT ASSOCIATED WITH A JET STREAM OVER OREGON AND IDAHO. SOUTHWEST WINDS INCREASED TO 30 TO 45 MPH AS OF 10 AM. GUSTS UP TO 60 MPH ARE EXPECTED MAINLY BETWEEN NOON AND 4 PM MST IN THE MAGIC VALLEY AND SOUTHERN TWIN FALLS COUNTY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ ORZ061-063-142200- /O.CON.KBOI.WI.Y.0001.000000T0000Z-051114T2200Z/ HARNEY COUNTY-MALHEUR COUNTY- 936 AM PST MON NOV 14 2005 /1036 AM MST MON NOV 14 2005/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST /2 PM PST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST /2 PM PST/ THIS AFTERNOON. VERY WINDY NORTHWEST FLOW AT 20 TO 35 MPH WITH GUSTS TO 50 MPH WILL TAPER OFF BY 3 PM MST OR 2 PM PST. A FEW WIND GUSTS REPORTED SO FAR INCLUDE... 52 MPH AT WAGONTIRE ELEVATION 6420 FT MSL... 48 MPH AT LITTLE MCCOY CREEK ELEVATION 5080 MSL... 32 MPH AT SAGE HEN ELEVATION 4400 FEET MSL... AND 32 MPH AT THE BURNS AIRPORT ASOS AT 831 AM PST. A COUPLE OF WIND GUSTS REPORTED ACROSS BAKER COUNTY INCLUDE... 43 MPH AT THE BAKER CITY AIRPORT AT 550 AM PST... AND 57 MPH AT FLAGSTAFF HILL ELEVATION 3373 FT MSL... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IDZ012-014-015-028-ORZ064-142230- /O.CON.KBOI.WI.Y.0001.000000T0000Z-051115T0100Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY- SOUTHWEST HIGHLANDS-CAMAS PRAIRIE-LOWER TREASURE VALLEY OR- 1036 AM MST MON NOV 14 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. VERY WINDY CONDITIONS WILL DEVELOP THIS MORNING ACROSS MUCH OF SOUTHWEST IDAHO. NORTHWEST WINDS OF 15 TO 30 MPH AS OF 10 AM WILL BUILD TO 20 TO 45 MPH LATER THIS MORNING THEN PERSIST THROUGH THE AFTERNOON. A FEW WIND GUSTS IN SOUTHWEST IDAHO SO FAR INCLUDE... 26 MPH AT ONTARIO MUNICIPAL AIRPORT... 32 MPH AT THE BOISE AIRPORT... 37 MPH AT LUCKY PEAK ELEVATION 3170 FEET... 32 MPH AT BRACE FLAT ELEVATION 4900 FEET... AND 35 MPH AT FAIRFIELD. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KBOI 141812 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1112 AM MST MON NOV 14 2005 ...HIGH WINDS TODAY IN SOUTH CENTRAL IDAHO WITH VERY WINDY CONDITIONS ACROSS MOST OF SOUTHEAST OREGON AND SOUTHWEST IDAHO... .BUILDING SURFACE HIGH PRESSURE OVER NORTH CENTRAL IDAHO THIS MORNING IS COMBINING WITH STRONG NORTHWESTERLY JET STREAM WINDS ALOFT TO PRODUCE AREAS OF VERY WINDY CONDITIONS IN MOST OF SOUTHEAST OREGON AND SOUTHWEST IDAHO. HIGH WINDS GUSTING ABOVE 55 MPH ARE EXPECTED IN THE WESTERN MAGIC VALLEY AND SOUTHERN TWIN FALLS COUNTY TODAY. ORZ061-141915- /O.CAN.KBOI.WI.Y.0001.000000T0000Z-051114T2200Z/ HARNEY COUNTY- 1012 AM PST MON NOV 14 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE WIND ADVISORY. FOR THE REST OF THE AFTERNOON IN HARNEY COUNTY EXPECT NORTHWEST WINDS OF 15 TO 25 MPH WITH LOCAL GUSTS TO 40 MPH. WINDS WILL QUICKLY BECOME LIGHT THIS EVENING. $$ IDZ016-030-150100- /O.CON.KBOI.HW.W.0001.000000T0000Z-051115T0100Z/ WESTERN MAGIC VALLEY-SOUTHERN TWIN FALLS COUNTY- 1112 AM MST MON NOV 14 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. HIGH WINDS TODAY IN THE MAGIC VALLEY WILL RESULT FROM BUILDING HIGH PRESSURE AT THE SURFACE AND MIXING OF GUSTY WINDS ALOFT ASSOCIATED WITH A JET STREAM OVER OREGON AND IDAHO. SOUTHWEST WINDS INCREASED TO 30 TO 45 MPH AS OF 10 AM. GUSTS UP TO 60 MPH ARE EXPECTED MAINLY BETWEEN NOON AND 4 PM MST IN THE MAGIC VALLEY AND SOUTHERN TWIN FALLS COUNTY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ ORZ063-142200- /O.CON.KBOI.WI.Y.0001.000000T0000Z-051114T2200Z/ MALHEUR COUNTY- 1012 AM PST MON NOV 14 2005 /1112 AM MST MON NOV 14 2005/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST /2 PM PST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST /2 PM PST/ THIS AFTERNOON. VERY WINDY NORTHWEST FLOW AT 20 TO 35 MPH WITH GUSTS TO 50 MPH WILL TAPER OFF BY 3 PM MST OR 2 PM PST. A FEW WIND GUSTS REPORTED SO FAR INCLUDE... 52 MPH AT WAGONTIRE ELEVATION 6420 FT MSL... 48 MPH AT LITTLE MCCOY CREEK ELEVATION 5080 MSL... 32 MPH AT SAGE HEN ELEVATION 4400 FEET MSL... AND 32 MPH AT THE BURNS AIRPORT ASOS AT 831 AM PST. A COUPLE OF WIND GUSTS REPORTED ACROSS BAKER COUNTY INCLUDE... 43 MPH AT THE BAKER CITY AIRPORT AT 550 AM PST... AND 57 MPH AT FLAGSTAFF HILL ELEVATION 3373 FT MSL... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IDZ012-014-015-028-ORZ064-150100- /O.CON.KBOI.WI.Y.0001.000000T0000Z-051115T0100Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY- SOUTHWEST HIGHLANDS-CAMAS PRAIRIE-LOWER TREASURE VALLEY OR- 1112 AM MST MON NOV 14 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. VERY WINDY CONDITIONS WILL DEVELOP THIS MORNING ACROSS MUCH OF SOUTHWEST IDAHO. NORTHWEST WINDS OF 15 TO 30 MPH AS OF 10 AM WILL BUILD TO 20 TO 45 MPH LATER THIS MORNING THEN PERSIST THROUGH THE AFTERNOON. A FEW WIND GUSTS IN SOUTHWEST IDAHO SO FAR INCLUDE... 26 MPH AT ONTARIO MUNICIPAL AIRPORT... 32 MPH AT THE BOISE AIRPORT... 37 MPH AT LUCKY PEAK ELEVATION 3170 FEET... 32 MPH AT BRACE FLAT ELEVATION 4900 FEET... AND 35 MPH AT FAIRFIELD. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KBOI 141939 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1239 PM MST MON NOV 14 2005 ...VERY WINDY IN SOUTH CENTRAL IDAHO THROUGH THE AFTERNOON... .THE STRONG UPPER LEVEL JET STREAM AXIS WILL MOVE OVER SOUTH CENTRAL IDAHO THROUGH THIS AFTERNOON AS HIGH PRESSURE CONTINUES TO BUILD INTO SOUTHWEST IDAHO AND SOUTHEAST OREGON. WIND SPEEDS HAVE DROPPED OFF TO 20 TO 35 MPH OVER MOST OF SOUTHEAST OREGON AND FAR SOUTHWEST IDAHO VALLEYS HOWEVER WIND GUST AROUND 45 MPH ARE STILL EXPECTED IN SOUTH CENTRAL IDAHO. IDZ016-030-150100- /O.CAN.KBOI.HW.W.0001.000000T0000Z-051115T0100Z/ /O.EXA.KBOI.WI.Y.0001.000000T0000Z-051115T0100Z/ WESTERN MAGIC VALLEY-SOUTHERN TWIN FALLS COUNTY- 1239 PM MST MON NOV 14 2005 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BOISE HAS DOWNGRADED THE HIGH WIND WARNING TO A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. THE HIGH WIND WARNING HAS BEEN CANCELLED. VERY WINDY CONDITIONS PERSIST ACROSS SOUTH CENTRAL IDAHO THROUGH THE AFTERNOON. NORTHWEST WINDS OF 20 TO 45 MPH WILL LAST THROUGH THE AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IDZ012-014-015-ORZ064-142045- /O.CAN.KBOI.WI.Y.0001.000000T0000Z-051115T0100Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY- SOUTHWEST HIGHLANDS-LOWER TREASURE VALLEY OR- 1239 PM MST MON NOV 14 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE WIND ADVISORY. GUSTY NORTHWEST WINDS OF 20 TO 35 MPH WILL LAST THROUGH THE AFTERNOON OVER THE TREASURE VALLEY AND SOUTHWEST HIGHLANDS. $$ ORZ063-142045- /O.CAN.KBOI.WI.Y.0001.000000T0000Z-051114T2200Z/ MALHEUR COUNTY- 1139 AM PST MON NOV 14 2005 /1239 PM MST MON NOV 14 2005/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE WIND ADVISORY. GUSTY NORTHWEST WINDS OF 15 TO LOCALLY 35 MPH WILL LAST THROUGH THE AFTERNOON OVER MALHEUR COUNTY. $$ IDZ028-150100- /O.CON.KBOI.WI.Y.0001.000000T0000Z-051115T0100Z/ CAMAS PRAIRIE- 1239 PM MST MON NOV 14 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. NORTHWEST WINDS OF 20 TO 45 MPH WILL LAST THROUGH THE AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this high wind warning went out at Nov 13, 10:30 AM MST, 1 hour 34 minutes earlier.
Area forecast discussion, Nov 13, 10:30 AM MST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BOISE ID 1030 AM MST SUN NOV 13 2005 .DISCUSSION...DEEP MOISTURE WITH A THETA-E RIDGE OVER FAR W IDAHO THIS MORNING BROUGHT 1-3 INCHES OF SNOW TO NORTHERN HARNEY COUNTY AND 2 TO LOCALLY 5 INCHES OF SNOW AND A MIX OF VALLEY SLEET...TO BAKER COUNTY. AS OF 10 AM RADAR AND SATELLITE SHOWED A DECREASE IN SHOWER ACTIVITY BEHIND/WEST OF THE THETA-E RIDGE AS AMPLIFICATION OF THE UPPER AIR PATTERN OCCURS WITH MORE UPPER AIR RIDGING CENTERED AROUND 40N 150W. MOIST NW FLOW WILL CONTINUE TODAY AHEAD OF A WARM FRONT THAT IS LOCATED FROM A SURFACE LOW IN NW WA...SOUTH THROUGH THE COLUMBIA GORGE TO AROUND BURNS AT 9 AM PST. STEADY SNOWS WILL PERSIST IN THE WEST CENTRAL MOUNTAINS THROUGH 2 PM WHEN THE WARM FRONTAL ZONE WEAKENS OVER THE HIGH MOUNTAINS...EXPECT SNOW CHANGING TO RAIN BELOW 4500 FT IN ADAMS-VALLEY COUNTIES AND BELOW 5000 FT ACROSS BOISE-ELMORE COUNTIES THIS AFTERNOON. THE NEXT FEATURE OF INTEREST IN A COOL UPPER TROUGH NEAR THE QUEEN CHARLOTTES WHICH DROPS ESE THIS EVENING...CROSSING INTO N ZONES WITH GUSTY SW TO W WINDS LATE TONIGHT AND ACROSS SW IDAHO EARLY MONDAY MORNING. STRONG 1035 HIGH PRESSURE BUILDING OVER CENTRAL IDAHO MONDAY WILL BRING AREAS OF VERY WINDY WESTERLY FLOW MONDAY AFTERNOON EAST OF BOISE INCLUDING THE MAGIC VALLEY AND SOUTHERN TWIN FALLS COUNTY. WILL ISSUE WIND ADVISORY FOR MONDAY LATE AM - AFTERNOON LATER TODAY. && .AVIATION...WIDESPREAD VLIFR-IFR CONDITIONS OVER HIGHER ELEVATIONS OF SOUTHWEST IDAHO THIS MORNING. AT 17Z WEATHER RADAR SHOWING BACK EDGE OF PRECIP AND LOWER CONDITIONS APPROACHING ID/ORE BORDER. VISIBILITIES AND CEILINGS ARE ALREADY IMPROVING SOME OVER SOUTHEASTERN OREGON. THUS EXPECT WORST FLYING CONDITIONS FOR IDAHO ZONES TO LAST SEVERAL MORE HOURS THROUGH ABOUT 21Z. FOR THIS AFTERNOON STILL EXPECT WIDESPREAD MOUNTAIN OBSCURATION AND AREAS OF MVFR CONDITIONS WITH ASSOCIATED SCATTERED SHOWER ACTIVITY AND LOCAL IFR CONDITIONS IN THE HEAVIER SNOW SHOWERS OVER THE HIGHER ELEVATIONS. SNOW LEVELS WILL REMAIN AROUND 5000 FEET MSL NORTH OF KBNO-KBOI-KTWF LINE...AND ABOVE 6000 FEET MSL SOUTH OF THAT LINE. CONDITIONS CONTINUE TO GRADUALLY IMPROVE OVERNIGHT WITH SHOWERS AND ACCOMPANYING OBSCURATION BECOMING ISOLATED AFTER MIDNIGHT. && .PREVIOUS DISCUSSION... SHORT TERM...WARM ADVECTION PRECIP EVENT ABOUT TO BEGIN OVER THE FORECAST AREA. LATEST SATELLITE IMAGES SHOW WELL DEFINED WARM FRONT OVER WESTERN OREGON ADVANCING QUICKLY EASTWARD TOWARD THE REGION. AIR MASS OVER OUR AREA IS STILL QUITE DRY FROM COOL HIGH PRESSURE SYSTEM OVER THE INTERMOUNTAIN REGION. THIS WILL NOW GIVE WAY TO THE WET PACIFIC SYSTEM. LONG PLUME OF MOISTURE ASSOCIATED WITH WARM ADVECTION EVENT IS VERY IMPRESSIVE WITH GREATER THAN 1.25 PWAT EXTENDING FOR A LONG WAY INTO THE PACIFIC. THE CORE OF THIS PLUME IS TARGETED FOR AREAS JUST NORTH OF THE BOISE CWFA...HOWEVER PLENTY OF QPF AND SNOWFALL IN OUR WEST CENTRAL MOUNTAINS AS WELL TO WARRANT ISSUING A WINTER STORM WARNING TODAY AND CONTINUING FOR MUCH OF THE OVERNIGHT PORTION. 70H WINDS QUITE STRONG AT 30-50KTS...SO ANTICIPATE PLENTY OF BLOWING AND DRIFTING OF SNOW AT HIGHER ELEVATIONS IN THE WARNING AREA. PROTECTED VALLEY AREAS NOT NEARLY AS BAD. SNOW LEVELS ONCE AGAIN TRICKY IN WARM ADVECTION PATTERN...BUT WET BULB ZERO READINGS INDICATE SNOW LEVELS STARTING OFF LOW THIS MORNING 3000 FEET PRIOR TO WARM FRONTAL PASSAGE THEN RISING THIS AFTERNOON AND THIS EVENING ENOUGH THAT RAIN WITH MIX WITH SNOW AT LEVELS BETWEEN 4000 AND 5200 FEET. HEAVY SNOW ACCUMULATIONS OF 8-15 INCHES FORECAST AT LEVELS ABOVE 6000 FEET IN THE WARNING AREA BUT THIS COVERS AN EXTENDED PERIOD THROUGH MONDAY MORNING. FURTHER SOUTH A MIXTURE OF RAIN AND SNOW SHOULD OCCUR IN THE HIGHLANDS OF SOUTHEAST AND SOUTHWEST IDAHO WHILE ALL RAIN WILL OCCUR IN THE VALLEYS. COLD FRONT THEN PASSES TONIGHT WITH BULK OF QPF TAPERING OFF...BUT STRONG COLD AIR ADVECTION AND NORTHWEST FLOW DEVELOP OVER THE REGION FOR PLUMMETING TEMPERATURES AND WINDY CONDITIONS FOR MONDAY. SNAKE RIVER VALLEY MONDAY SHOULD REALIZE WIND ADVISORY CRITERIA AND THIS HIGHLIGHT WILL MOST LIKELY BE ISSUED ON NEXT SHIFT FOR THE MAGIC VALLEY. CLEARING TAKES PLACE OVER THE ENTIRE AREA MONDAY NIGHT WITH MIN TEMPS DROPPING LIKE A ROCK. SINGLE DIGITS FOR THE NORTHERN MOUNTAINS AND 20S FOR THE SOUTHWESTERN VALLEYS. .LONG TERM...TUESDAY NIGHT THROUGH SATURDAY...UPPER RIDGE BUILDS IN WITH HIGH LIKELIHOOD OF VALLEY FOG BY THE WEEKEND. TEMPERATURES WILL BE HARDEST TO FORECAST AS THERE WILL BE A FAIRLY STRONG TEMPERATURE GRADIENT FROM WARM WEST TO COOL EAST. BUT VALLEYS MAY GET PROGRESSIVELY COLDER IF AN INVERSION CAN TAKE HOLD. HIGHER ELEVATIONS...ESPECIALLY TO THE WEST SHOULD BE FAIRLY WARM. && .AVIATION...CLOUDS WILL THICKEN AND LOWER THROUGH THE MORNING HOURS AS A WARM FRONT APPROACHES FROM THE WEST. PRECIP WILL BECOME WIDESPREAD OVER THE AREA BETWEEN 12Z AND 18Z. EXPECT MVFR AND IFR IN THE MOUNTAINS WITH OCCASIONAL MVFR IN THE VALLEYS AFTER 18Z. PRECIP AND LOW CLOUDS WILL LAST PAST 09Z TONIGHT THEN GRADUALLY CLEAR FROM THE NORTHWEST WITH THE MOUNTAINS EAST AND NORTH OF BOISE REMAINING OBSCURED PAST 12Z MONDAY MORNING. && .AIR STAGNATION...SURFACE HIGH PRESSURE WILL BUILD INTO CENTRAL IDAHO ON TUESDAY. AT THE SAME TIME UPPER RIDGE OF HIGH PRESSURE WILL BUILD NORTHWARD JUST OFF THE PACIFIC COAST. THE UPPER RIDGE WILL BUILD OFF THE COAST THROUGH FRIDAY ALLOWING SURFACE HIGH TO GET FIRMLY ENTRENCHED OVER IDAHO FOR THE WEEKEND. MODELS HAVE BEEN CONSISTENT IN FORECASTING AN UPPER HIGH TO DEVELOP OVER THE IDAHO/OREGON BORDER AREA BY SUNDAY. POSSIBLE THAT NORTHWEST WINDS MAY SCOUR OUT SOME INVERSION TUESDAY BUT MAIN TREND OF UPPER RIDGE SOMEWHERE NEAR THE WEST COAST WITH SURFACE HIGH OVER IDAHO OR OREGON/WASHINGTON PERSISTING THROUGH AT LEAST FIRST PART OF NEXT WEEK LOOKS GOOD. && .BOI WATCHES/WARNINGS/ADVISORIES... ID...WINTER STORM WARNING ZONE 11 5AM TODAY THROUGH 5AM MONDAY. OR...NONE. WEATHER.GOV/BOISE SHORT TERM...GS LONG TERM AND AVIATION...PRF
Hazardous weather outlook, Nov 13, 4:20 AM MST, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 420 AM MST SUN NOV 13 2005 IDZ012>016-028>030-ORZ061>064-141130- LOWER TREASURE VALLEY ID-BOISE MOUNTAINS-UPPER TREASURE VALLEY- SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-CAMAS PRAIRIE- OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY-HARNEY COUNTY- BAKER COUNTY-MALHEUR COUNTY-LOWER TREASURE VALLEY OR- 320 AM PST SUN NOV 13 2005 /420 AM MST SUN NOV 13 2005/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON AND SOUTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT WIDESPREAD PRECIPITATION IS EXPECTED AS A WARM FRONT MOVES THROUGH SOUTHEAST OREGON AND SOUTHWEST IDAHO TODAY INTO TOMORROW. SOME HIGHER ELEVATIONS ESPECIALLY IN THE WEST CENTRAL MOUNTAINS COULD RECEIVE LOCALLY HEAVY SNOWFALL AND WIND GUSTS UP TO 50 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AFTER THE PASSAGE OF THIS SYSTEM A SURFACE HIGH PRESSURE WILL BUILD OVER THE INTERMOUNTAIN WEST CREATING AIR STAGNATION BEGINNING TUESDAY AND INTO THE END OF THE WEEK. .SPOTTERS ARE ENCOURAGED TO NOTIFY THE NATIONAL WEATHER SERVICE OF ANY LOCALLY HEAVY PRECIPITATION...HIGH WINDS...OR ANY OTHER HAZARDOUS CONDITIONS WITH THIS SYSTEM... IDZ011-141130- WEST CENTRAL MOUNTAINS- 420 AM MST SUN NOV 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL IDAHO. .DAY ONE...TODAY AND TONIGHT THE NATIONAL WEATHER SERVICE HAS ISSUED A WINTER STORM WARNING FOR THE WEST CENTRAL MOUNTAINS IN EFFECT FROM 5 AM TODAY THROUGH 5 AM TOMORROW FOR LOCALLY HEAVY SNOWFALL AND HIGH WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME .SPOTTERS ARE ENCOURAGED TO NOTIFY THE NATIONAL WEATHER SERVICE OF ANY LOCALLY HEAVY PRECIPITATION...HIGH WINDS...OR ANY HAZARDOUS CONDITIONS WITH THIS SYSTEM...
In the hours before
Local storm report, Nov 13, 8:42 AM MST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOISE ID
842 AM MST SUN NOV 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW RILEY 43.53N 119.48W
11/13/2005 0.0 INCH HARNEY OR DEPT OF HIGHWAYS
SNOW ON UNTRAVELLED PART OF ROADWAY. SILVIES SNOTEL 0.7
INCHES 02-14Z. FISH CREEK SNOTEL 1.4 INCHES 02-14Z.
&&
VMILLSLocal storm report, Nov 13, 8:48 AM MST, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOISE ID
848 AM MST SUN NOV 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 29 N RILEY 43.95N 119.55W
11/13/2005 3.0 INCH HARNEY OR MESONET
SNOW MOUNTAIN SNOTEL 6220 FT MSL 02Z-14Z.
0822 AM SLEET KEATING 44.88N 117.61W
11/13/2005 0.00 INCH BAKER OR TRAINED SPOTTER
MODERATE RAIN AND SLEET WITH SNOW IN THE HILLS ABOVE
KEATING.
&&
VMILLSLocal storm report, Nov 13, 10:59 AM MST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOISE ID
1059 AM MST SUN NOV 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 AM SNOW 9 NNW HALFWAY 45.00N 117.17W
11/13/2005 5.0 INCH BAKER OR MESONET
5 INCHES OF SNOW BETWEEN 13-17Z. SCHNEIDER MEADOWS SNOTEL
SITE. ELEV. 5400 FEET MSL.
1023 AM SNOW 10 WSW SUMPTER 44.67N 118.37W
11/13/2005 7.0 INCH BAKER OR MESONET
7 INCHES OF SNOW BETWEEN 10-16Z. TIPTON SNOTEL SITE.
ELEV. 5400 FEET MSL.
&&
DGThe office that day
Everything else NWS Boise, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 12:04 PM MST | Wind Advisory | BOI | Ada, Camas, Canyon, Elmore, Gem, Gooding and 5 more | 30 hr |
Nearby
High Wind Warnings in Idaho, 2005Every high wind warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.